Hello. I'm about 2 weeks post-op asian rhinoplasty. I wanted a straight nose, but it is slightly scooped in along the bridge. Would it be safe to get injectable filler along the bridge and around the bridge, even though I have a silicone implant? What kind of filler would you recommend and what are the risks? My biggest worry is that if an infection arises from the filler, I would have to remove the implant. thank you.
Is Filler Safe on Top of a Silicone Implant in the Nose?
Doctor Answers 5
Asian Rhinoplasty Revision with Dermal Filllers
This is very early after surgery. please be patient for another 6 months.
I would not recommend having filler on top of silicone implant in the nasal bridge area.
Fillers in the nose can create irreversable problems.
Please discuss your desires with your surgeon and he can replace the implant if possible.
Hope this was helpful.
FIllers and Silicone Implants
I would not recommend injecting a filler near a silicone nasal implant. If the needle touches the implant or implant capsule, there is a risk of infection. If the implant becomes infected, it all most always has to be removed.
Fillers 2 Weeks after Rhinoplasty
I do nor recommend injection of fillers 2 weeks after your rhinoplasty. Wait several months for swelling to resolve before doing any additional modifications.
You might also like...
No fillers on top of silicone nasal implant.
You do take the chance of an infection and removal of the implant so I would not do that. Your own tissue can be used later if needed.
Too early to consider revision
You are only two weeks post rhinoplasty and i recommend to wait at least 3-6 months. If the result is uneven that is due to malposition of the silicone implant, then surgical revision is indicated now. please discuss this with your surgeon or send pictures.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.